Alert archive / South Carolina / High Surf Advisories in 2011

High Surf Advisory 2, NWS Charleston, SC

April 4, 2011

NWS Charleston, SC issued this high surf advisory at Apr 4, 2011, 4:17 PM EDT. It took effect at Apr 5, 2011, 12:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 4:17 PM EDT (20:17 UTC)
In effect from
Apr 5, 2011, 12:00 AM EDT
Expired
Apr 5, 2011, 10:37 AM EDT
In force
11 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WHUS42 KCHS 042017
CFWCHS

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
417 PM EDT MON APR 4 2011

SCZ048>050-050430-
/O.NEW.KCHS.SU.Y.0002.110405T0400Z-110405T1600Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-
417 PM EDT MON APR 4 2011

...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
TUESDAY. 

* BREAKING WAVE HEIGHTS: 5 TO 6 FEET.

* TIMING: MIDNIGHT TO 2 AM TONIGHT UNTIL NOON TUESDAY.

* IMPACTS: MINOR BEACH EROSION IS POSSIBLE AROUND THE TIMES OF HIGH
  TIDE THIS EVENING AND AGAIN TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION.

&&

$$
3 follow-up statements
758 
WHUS42 KCHS 050219
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1019 PM EDT MON APR 4 2011

SCZ048>050-051030-
/O.CON.KCHS.SU.Y.0002.110405T0400Z-110405T1600Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-
1019 PM EDT MON APR 4 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY. 

* BREAKING WAVE HEIGHTS: 5 TO 6 FEET.

* TIMING: 2 AM TONIGHT UNTIL NOON TUESDAY.

* IMPACTS: MINOR BEACH EROSION IS POSSIBLE AROUND THE TIMES OF
  HIGH TIDE TUESDAY MORNING. DANGEROUS BREAKING WAVES WILL OCCUR
  NEAR INLETS...CUTS...BAYS AND HARBORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION. MARINERS SHOULD USE EXTREME
CAUTION DUE TO THE LARGE BREAKING WAVES....WHICH HAVE BEEN KNOWN
TO CAPSIZE BOATS.

&&

$$

33
234 
WHUS42 KCHS 050739
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
339 AM EDT TUE APR 5 2011

SCZ048>050-051545-
/O.CON.KCHS.SU.Y.0002.000000T0000Z-110405T1600Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-
339 AM EDT TUE APR 5 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* BREAKING WAVE HEIGHTS: 5 TO 6 FEET.

* TIMING: THROUGH NOON TODAY.

* IMPACTS: MINOR BEACH EROSION IS POSSIBLE AROUND THE TIMES OF
  HIGH TIDE THIS MORNING. DANGEROUS BREAKING WAVES WILL OCCUR
  NEAR INLETS...CUTS...BAYS AND HARBORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION. MARINERS SHOULD USE EXTREME CAUTION DUE
TO THE LARGE BREAKING WAVES....WHICH HAVE BEEN KNOWN TO CAPSIZE
BOATS.

&&

$$
045 
WHUS42 KCHS 051437
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1037 AM EDT TUE APR 5 2011

SCZ048>050-051545-
/O.CAN.KCHS.SU.Y.0002.000000T0000Z-110405T1600Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-
1037 AM EDT TUE APR 5 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HIGH
SURF ADVISORY. 

WINDS HAVE SHIFTED OFFSHORE AND WILL RESULT IN A RAPIDLY
DIMINISHING SEAS. THEREFORE THE HIGH SURF ADVISORY HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Apr 4, 4:05 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 4, 4:05 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
405 PM EDT MON APR 4 2011

.SYNOPSIS...
ATLC HIGH PRES WILL CONTINUE TO WEAKEN AND SHIFT E THIS EVENING.
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT INTO
TUE MORNING. HIGH PRES WILL SHIFT E OVER THE SE STATES MID WEEK BEFORE
SETTLING OVER THE ATLC THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THROUGH EARLY EVENING...CANNOT COMPLETELY RULE OUT AN ISOLATED
SHOWER OR TWO ALONG THE SEA BREEZE ACROSS INLAND SE GA. HOWEVER...
A RESIDUAL SUBSIDENCE INVERSION AND A DRY/CAPPED AIRMASS JUST
ABOVE SHALLOW LOW LEVEL MOISTURE SHOULD GREATLY LIMIT THE
POTENTIAL FOR ANY EVENING PRECIPITATION.

OTHERWISE...EXPECT A WARM AND WINDY NIGHT. SHOWERS/THUNDERSTORMS
WILL ARRIVE ACROSS INLAND COUNTIES AFTER 2-3 AM...ALTHOUGH
THUNDERSTORMS COULD ARRIVE A COUPLE OF HOURS EARLIER IF THE
UPSTREAM QLCS ACCELERATES THIS EVENING.

THIS EVENING...THE BOUNDARY LAYER COULD ATTEMPT TO DECOUPLE FOR A
FEW HOURS...PERHAPS ALLOWING WINDS TO DIMINISH SOMEWHAT.
HOWEVER...A TIGHTENING SURFACE PRESSURE GRADIENT AND A BAND OF
950-925 MB 50-60 KNOT S/SW WINDS OVER THE CHS TRI-COUNTY REGION S
TO AROUND HXD SUGGESTS THAT A PERIOD OF STRONG WINDS WILL DEVELOP
LATE EVENING/OVERNIGHT UNTIL COLD FROPA OCCURS TUESDAY MORNING.
GIVEN THE ELEVATED POTENTIAL FOR WIND GUSTS TO AT LEAST 40
MPH...RAISED A WIND ADVISORY FOR TONIGHT/TUESDAY MORNING FOR THIS
REGION. THIS REPLACES THE LAKE WIND ADVISORY THAT WAS PREVIOUSLY
IN EFFECT FOR LAKE MOULTRIE.

LATE TONIGHT...QLCS WILL PUSH THROUGH INLAND COUNTIES OF THE
FORECAST AREA WITH CATEGORICAL POPS...PERHAPS ADVANCING TO THE
I-95 CORRIDOR BY 12Z. 12Z GUIDANCE CONTINUES TO DEPICT WEAKENING
INSTABILITY WITH TIME...WHILE VERY STRONG LOW/MID LEVEL WINDS
ACCOMPANY THE CONVECTIVE COMPLEX. THE THREAT FOR SEVERE
THUNDERSTORMS COULD REMAIN SOMEWHAT ENHANCED ACROSS INLAND COUNTIES
AS THE QLCS COULD INITIALLY REMAIN QUITE INTENSE...BUT STABILITY
TRENDS SUGGEST A DIMINISHING SEVERE THREAT AS THE SQUALL LINE PUSHES
TOWARD THE COAST. ALL TOLD...A SIGNIFICANT SEVERE WEATHER OUTBREAK
IS NOT EXPECTED...BUT THE THREAT FOR ISOLATED DAMAGING WIND GUSTS
AND EVEN AN ISOLATED TORNADO WILL EXIST LATE TONIGHT INTO TUESDAY
MORNING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
MODEL SOLUTIONS ARE IN GOOD AGREEMENT SHOWING A STRONG COLD FRONT
PUSHING OFFSHORE TUESDAY MORNING...WITH HIGH PRESSURE THEN BUILDING
INTO THE REGION THROUGH THE REMAINDER OF THE SHORT TERM PERIOD.
RAINFALL WILL END FROM WEST TO EAST TUESDAY MORNING...WITH RAIN FREE
WEATHER THEN ANTICIPATED THROUGH THURSDAY. THE POTENTIAL FOR SEVERE
WEATHER WILL CONTINUE ALONG AND AHEAD OF THE COLD FRONT...AND WILL
CONTINUE TO ADDRESS THIS IN THE HAZARDOUS WEATHER OUTLOOK.
ADDITIONALLY...WITH THE STRONG LOW LEVEL JET REMAINING OVERHEAD
THROUGH MID TO LATE MORNING...EXPECT BREEZY TO WINDY CONDITIONS AND
WILL NEED TO KEEP THE WIND ADVISORY IN EFFECT FOR THE TRI-COUNTY
REGION THROUGH THE MORNING HOURS.

TEMPERATURES ARE EXPECTED TO DROP SHARPLY BEHIND THE COLD
FRONT...WITH SOME RECOVERY INTO THE LOWER/MIDDLE 60S TUESDAY
AFTERNOON. WITH HIGH PRESSURE BUILDING INTO THE REGION AND WINDS
DECOUPLING TUESDAY NIGHT...EXPECT GOOD RADIATIONAL COOLING
CONDITIONS WITH LOWS BOTTOMING OUT IN THE MID TO UPPER 30S ALONG
WITH PATCHY TO SCATTERED FROST FORMATION AWAY FROM THE COAST. LOW
LEVEL THICKNESS VALUES SUPPORT HIGHS IN THE UPPER 60S TO AROUND 70
ON WEDNESDAY...AND WITH FULL SUN ANTICIPATED...SEE NO REASON TO
DEVIATE FROM THESE VALUES. LOWS WON/T BE QUITE AS COOL WEDNESDAY
NIGHT...BOTTOMING OUT IN THE MID TO UPPER 40S. TEMPERATURES WILL
THEN MODERATE CLOSER TO SEASONAL NORMS ON THURSDAY...WITH HIGHS
TOPPING OUT IN THE MID TO UPPER 70S AWAY FROM THE COAST.

LAKE WINDS...BREEZY CONDITIONS ARE EXPECTED ON LAKE MOULTRIE
THROUGH TUESDAY AFTERNOON AHEAD OF AND BEHIND A STRONG COLD FRONT. A
LAKE WIND ADVISORY REMAINS IN EFFECT.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
STRONG UPPER RIDGING WILL BUILD OVER THE REGION LATE IN THE WEEK
AND INTO THE WEEKEND. TEMPERATURES WILL STEADILY WARM EACH DAY AS
A RESULT...WITH HIGH TEMPERATURES LIKELY PEAKING IN THE LOW TO MID
80S THIS WEEKEND AWAY FROM THE COOLER COASTLINE. ALTHOUGH THE
ATLANTIC SURFACE HIGH COULD SUCCUMB TO A WEAK WAVE OF LOW PRESSURE
TRACKING ACROSS THE MID ATLANTIC STATES OVER THE WEEKEND...PREFER
TO CAP ANY RAIN CHANCES BELOW 15 PERCENT AT THIS TIME CONSIDERING
THE INFLUENCE OF THE STRONG UPPER RIDGE.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE MAIN CONCERN WILL BE SOUTHERLY WIND GUSTS BETWEEN 20 TO 30 KNOTS
AT CHS AND 15 TO 25 KNOTS AT SAV THROUGH 00Z. EXPECT GUSTY WINDS TO
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS BEFORE THE ARRIVAL
OF THE COLD FRONT FROM THE WEST. VFR CIGS/VSBYS WILL PERSIST THROUGH
08Z AT SAV AND THROUGH 09Z AT CHS UNTIL THE COLD FRONT APPROACHES
BOTH TERMINALS. CLOUD COVER WILL EXPAND OVERNIGHT AHEAD OF THE FRONT
UNTIL DAYBREAK. PREVAILING MVFR CIGS ARE LIKELY NEAR DAYBREAK AS
PERIODS OF SHOWERS AND THUNDERSTORMS PASS THROUGH THE REGION. MVFR
CONDITIONS WILL IMPROVE RAPIDLY AFTER 14Z AS THE FRONT SHIFTS OFFSHORE.
SFC WINDS WILL BECOME MORE WESTERLY BEHIND THE FRONT...BUT REMAIN
BETWEEN 15 TO 25 KNOTS THROUGH 18Z TUESDAY.

EXTENDED AVIATION OUTLOOK...VFR.

&&

.MARINE...
OCCASIONAL GUSTS TO GALE FORCE COULD OCCUR ON CHARLESTON HARBOR
INTO EARLY EVENING. OTHERWISE...SMALL CRAFT ADVISORY CONDITIONS
WILL GIVE WAY TO GALES ACROSS ALL MARINE ZONES EXCEPT GA NEARSHORE
WATERS SOUTH OF THE SAVANNAH RIVER AS THE SURFACE PRESSURE
GRADIENT TIGHTENS AND INTENSIFYING LOW LEVEL WINDS MIGRATE INTO
THE REGION AHEAD OF AN APPROACHING COLD FRONT LATER TONIGHT.
ISSUED APPROPRIATE GALE WARNINGS. STRENGTHENING WINDS WILL DRIVE
BUILDING SEAS...AS HIGH AS 5-9 FT AND PERHAPS BRIEFLY EXCEEDING 10
FT BEYOND 20 NM OVERNIGHT.

HIGH SURF...STRONG S WINDS WILL CREATE 5-6 FT BREAKERS IN THE SURF
ZONE ON MOST SC BEACHES TONIGHT...ESPECIALLY AFTER
MIDNIGHT...THROUGH TUESDAY MORNING. THUS...RAISED A HIGH SURF
ADVISORY FOR THE SC COAST FROM BEAUFORT COUNTY NORTH THROUGH
CHARLESTON COUNTY. ALSO...THE HIGH SURF COULD CREATE BEACH
EROSION AROUND THE TIMES OF HIGH TIDE THIS EVENING AND AGAIN
MID-MORNING TUESDAY.

TUESDAY THROUGH SATURDAY...
A STRONG COLD FRONT WILL MOVE THROUGH THE WATERS TUESDAY
MORNING...FOLLOWED BY HIGH PRESSURE BUILDING BACK INTO THE REGION
THROUGH THE REMAINDER OF THE WEEK. GALE WARNINGS OR SMALL CRAFT
ADVISORIES WILL BE NEEDED FOR ALL WATERS THROUGH TUESDAY. IMPROVING
CONDITIONS ARE THEN EXPECTED TUESDAY NIGHT AND CONTINUING THROUGH
THE END OF THE WEEK...WITH WINDS AND SEAS BELOW SMALL CRAFT
THRESHOLDS.

RIP CURRENTS...STRONG WINDS WILL CONTRIBUTE TO A LINGERING
MODERATE RISK FOR RIP CURRENTS ON SOUTH CAROLINA BEACHES MONDAY.
PERHAPS THE THREAT WILL RELAX WITH OFFSHORE WINDS DURING THE
AFTERNOON.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...WIND ADVISORY UNTIL NOON EDT TUESDAY FOR SCZ044-045-048>050-
     052.
     HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT TO NOON EDT TUESDAY
     FOR SCZ048>050.
MARINE...GALE WARNING UNTIL NOON EDT TUESDAY FOR AMZ330-350-352-374.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR AMZ354.

&&
Hazardous weather outlook, Apr 4, 4:37 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
437 AM EDT MON APR 4 2011

AMZ330-352-354-GAZ116>119-137>141-SCZ052-050845-
CHARLESTON HARBOR-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-INLAND BRYAN-COASTAL BRYAN-
INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-TIDAL BERKELEY-
437 AM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP TONIGHT...AS A STRONG COLD
FRONT APPROACHES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP EARLY TUESDAY...AS A STRONG
COLD FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ048>051-050845-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
437 AM EDT MON APR 4 2011

...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP TONIGHT...AS A STRONG COLD
FRONT APPROACHES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP EARLY TUESDAY...AS A STRONG
COLD FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ350-374-050845-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
437 AM EDT MON APR 4 2011

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP TONIGHT...AS A STRONG COLD
FRONT APPROACHES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP EARLY TUESDAY AS A STRONG COLD
FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-050845-
INLAND BERKELEY-
437 AM EDT MON APR 4 2011

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
TUESDAY FOR LAKE MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP TONIGHT...AS A STRONG COLD
FRONT APPROACHES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP EARLY TUESDAY AS A STRONG COLD
FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

FROST/FREEZE...LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR
TEMPERATURES TO DROP INTO THE 30S TUESDAY NIGHT. AS A
RESULT...PATCHY TO SCATTERED FROST MAY DEVELOP...AND A FROST
ADVISORY MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-114-115-SCZ040-042>044-047-050845-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-ALLENDALE-
HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
437 AM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP TONIGHT...AS A STRONG COLD
FRONT APPROACHES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP EARLY TUESDAY AS A STRONG COLD
FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL BE DAMAGING
WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

FROST/FREEZE...LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR
TEMPERATURES TO DROP INTO THE 30S TUESDAY NIGHT. AS A
RESULT...PATCHY TO SCATTERED FROST MAY DEVELOP AND A FROST
ADVISORY MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:26 AM EDTRiver Flood WarningCHSAllendale64 hr
Apr 4, 9:26 AM EDTRiver Flood WarningCHSHampton, Jasper11 days
Apr 4, 4:14 PM EDTWind AdvisoryCHSBerkeley, Dorchester18 hr

Nearby

High Surf Advisories in South Carolina, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.